# SDR JR2R20170419167

- Difficulty date: April 19, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000388
- Aircraft time: 6,809 hours, 3,888 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT GALLEY MOUNT AT FRAME 88 AND OUTBOARD FLOOR SUPPORT HAS CORROSION. REMOVED AND REPLACED GALLEY MOUNT IAW SRM 51-42-01.
